# SDR DXTA200601327

- Difficulty date: April 1, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 5,993 hours, 4,970 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Unknown
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON APPROACH TO LAND NOTICED TWO ANNUNCIATORS, POWER BRAKE LOW PRES AND ANTI SKID INOP.  BRAKE FAILURE.  RAN CHECKLIST AND LANDED WITHOUT BRAKES.  ON POST FLIGHT ALL FLUID LEVELS AND PRESSURE WERE NORMAL.  DISCONNECTED P9 CONNECTOR TO CHECK FDC GROUND AT PIN O OF 59.  GROUND PRESENT, RECONNECTED P9 FOLLOWED ANTI-SKID TROUBLE SHOOTING CHART CESSNA MM 32-42-00 NO FAULT FOUND.  SYSTEM OPS CHECKED GOOD.
